# SDR MASA200600669

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,013 hours, 3,577 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Circuit Breaker
- Condition: Unknown
- Location: Ailerons
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 5003 CLT - AILERON TRIM INOP.  WILL NOT MOVE.  MX RESET AILERON TRIM C/B'S.  NO FURTHER DEFECTS NOTED.
